Ovulex side effects
1 Replies
Mrs. W - February 10

Hi ladies, I have been ttc for over 2 years now. I have become pregnant 3 times while on clomid, but all 3 miscarried. I am now trying Ovulex. I have been on it for 3 weeks now. It started out ok, only slight spotting and increased sex drive. I have been having a burning sensation in the vaginal area for the past week now. Also feel slight twinges in the ovary area. Has anyone had this side effect on ovulex? Does anyone know if ovulex can cause cysts or fibroids? Someone told me that the burning could be from a cyst or fibroid disolving and the toxins are causing a burning sensation as they are leaving the body.

God bless and good luck to all of us ttc! ???

 

oceanlver77 - February 27

Hello !!

I have been on ovulex as well for almost a week. I am starting to feel a bit "heavy" down in my lower abdomen and have noticed some ovarian twitching as well. That usually means something is workin' down there ! (ovary twitches/pain usually points towards ovulation)

NO. I do not believe Ovulex will cause cysts. I'm familiar with all the herbs in this combo and their entire purpose is to heal your body, and regulate your cycle & hormones. Its highly unlikely you would get more cysts while taking it.

I agree with what that person told you. Some of these herbs also have a detoxing affect. They're cleansing your body of all the build up & crud that is causing the IF trouble.

The twinges I would consider to be normal... The burning in the vaginal area.. Not to get too personal but is it inside (like where you have menstrual cramps) or outside? Is it when you use the restroom or all the time?

Pamela

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.




Forgot your password?
Need Help?  
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Ask a Question